# SDR 2009FA0000917

- Difficulty date: September 26, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N61252
- Make and model: Swrngn S2RG6
- Aircraft serial: G6114
- Engine: Garrtt TPE3316252M
- Propeller: Hartzl HCB3TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DELIVERED TO OUR FACILITY BY ACFT OWNER DUE TO A BIRD INGESTION RESULTING IN DAMAGE TO THE 1ST STAGE COMPRESSOR IMPELLER.  UPON INITIAL INSPECTION OF THE ENGINE, SEVERAL DISCREPANCIES WERE NOTED WITH THE CONFIGURATION OF THE ENGINE.  FIRST NOTED WAS THE PLENUM CHAMBER INSTALLED ON THE ENGINE WAS A (PN 8697281) WHICH IS APPROVED FOR A TPE331-1/-2 ENGINE NOT A TPE331-6, THE CORRECT PLENUM SHOULD BE (PN 893973-5), THIS CONFIGURATION PROVIDES FOR A MORE ROBUST REAR MOUNTING STRUCTURE FOR HIGHER HORSEPOWER ENGINES.  THE NEXT ITEM NOTED WAS THE INSTALLATION OF A TORQUE COMPENSATOR (PN 867916-4) IN PLACE OF PLUG (PN 896273-1), INSTALLATION OF THIS DEVICE ALLOWS FOR ADJUSTMENT OF THE TORQUE SENSOR OUTPUT PRESSURE FOR WHICH THERE IS NO PROVISION IN THE MM FOR THIS ENGINE MODEL.  LASTLY NOTED WAS THE FACT THAT ITT HARNESS (PN 897529-4 WAS NOT INSTALLED IN THE ENGINE AND INSTEAD PLUGS WERE INSTALLED IN THE BOSSES WHERE THE HARNESS PROBES AND LEADS WOULD TYPICALLY BE INSTALLED.  ABOVE REFERENCED PN WERE OBTAINED FROM CURRENT MFG ILLUSTRATED PARTS CATALOGS.   (K)
